MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. True Dilatation Catheter; Balloon Valvuloplasty Catheter

Bard Peripheral Vascular, Inc. True Dilatation Catheter; Balloon Valvuloplasty Catheter
Catalog Number 0214512
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a valvuloplasty procedure using a true pta balloon.During balloon inflation, only approximately 20 cc of contrast medium could be injected, although the specified balloon volume was 25 cc, a clear inflation problem was detected.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this report was impacted by emdr scheduled maintenance occurring july 22, 2026 to july 27, 2026.As the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
True Dilatation Catheter
Common Device Name
Balloon Valvuloplasty Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50021275
Report Number2020394-2026-01912
Device Sequence Number9616053
Product Code OZT
UDI-Device Identifier00801741097447
UDI-Public(01)00801741097447(11)250225(17)290328(10)GFLQ1504
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0214512
Device Lot NumberGFLQ1504
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown